# SDR SIMA20150130008

- Difficulty date: January 30, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM CROSS MEMBER AT FRAME 20 IS CORRODED.  REPAIRED ALUMINUM CROSS MEMBER AT FRAME 20 IAW ETN-EM-53-241.
